View Single Post
Old 06-29-2005, 09:24 AM   #4
redherring redherring is offline
Senior Member
 
Join Date: Aug 2004
Posts: 228
redherring HB User
Re: Need advice badly!!!!!!!!!!!!!

Quote:
Originally Posted by Lenin
Melanie,

Yes, even after a long time amlodipine (Norvasc) can cause ankle swelling. Don't be afraid to just STOP the Norvasc cold turkey and continue with the Lasix all the while monitoring your BP.
I doubt you'll have any problems because all Norvasc seems good for is emptying our pockets and plumping our ankles...Lasix is the far better hypertension mediacation.
With your history, I'd even try to wean off the Lasix as well. I really doubt you have hypertension. Be careful checking because the Lasix withdrawal will cause a several day rebound because of water weight so do it gradually so as not to alarm yourself...on the SCALE!

But stop the Norvasc YESTERDAY, it's a HORRIBLE BP drug!
I have to agree with Lenin, Norvasc has the worst side effect profile out there! My former doctor wanted to put me on this drug with a one time reading of 140/80! She said I was going to have a stroke. That witch scared the bejezus out of me and it resulted in white coat hypertension going forward! Thank god for this web-site and other sites on the internet. I've educated myself on what HPB is all about. Doctors are not always correct.

BTW - my average reading for the last 30 days = 123/83...